×

zbMATH — the first resource for mathematics

Problems and results on Diophantine approximations. (English) Zbl 0131.04803
Bericht über einige offene Fragen und einige (fremde) Ergebnisse über Gleichverteilungen.
Reviewer: O.-H. Keller

MSC:
11J71 Distribution modulo one
11K06 General theory of distribution modulo \(1\)
Keywords:
number theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J.F. Koksma [1] Diophantische Approximationen , Ergebnisse Math. u. Grenzgeb. Vol. 4 Heft 4, Berlin 1936. · JFM 62.0173.01|0012.39602
[2] J. Cigler and G. Helmberg [2] Neuere Entwicklungen der Theorie der Gleichverteilung , Jahresbericht D.M.V. 64 (1961), 1-50. · Zbl 0109.03404 · eudml:146486
[3] P. Erdös [3] Some unsolved problems , Publ. Math. Inst. Hung. Acad. Sci. 6 (1961), 221-254. · Zbl 0100.02001
[4] T. Van Aardenne-Ehrenfest [4] On the impossibility of a just distribution , Indigationes math. 11 (1949), 264-269. · Zbl 0035.32002
[5] K.F. Roth On irregularities of distribution , Mathematika,1 (1954), 73-79. · Zbl 0057.28604 · doi:10.1112/S0025579300000541
[6] B.L. Van Der Waerden [5] Beweis einer Baudetschen Vermutung , Archiv Viskunde (2) 15 (1928), 212 - 216, for further problems and results in this direction see · JFM 53.0073.12
[7] R. Rado Studien zur Kombinatorik , Math. Zeitschrift 36 (1933) 424 - 480. · JFM 59.0896.13|0006.14603
[8] P. Erdös and G. Szekeres [6] On the product \Pi nk-1(1-zak) , Acad. Serbe des Sci. 13 (1959), 29 - 34. · Zbl 0097.03302
[9] F.V. Atkinson [7] On a problem of Erdös and Szekeres . Canadian Math. Bull. 4 (1961), 7-12. · Zbl 0119.04304 · doi:10.4153/CMB-1961-002-5
[10] P. Erdös and P. Turán [8] On a problem in the theory of uniform distribution I, II . Indigationes math. 10 (1948) 370-378, 406-413. · Zbl 0032.26902 · doi:10.1090/S0002-9904-1948-09010-3
[11] J.F. Koksma [9] Some theorems on diophantine inequalities , Math. Centrum Amsterdam Scriptum 5 (1950), · Zbl 0038.02803
[12] P. Szüsz On a problem in the theory of uniform distribution (written in Hungarian) C.r. first Hungarian Math. Congress 461-472 (1952). · Zbl 0048.28001
[13] P. Erdös and P. Turán [10] On the distribution of roots of polynomials , Annals of Math. 51 (1950), 105-119. · Zbl 0036.01501 · doi:10.2307/1969500
[14] I.M. Vinogradov [11] Über die Abschätzung trigonometrischer Summen mit Primzahlen , Isvestija Akad. Nauk. SSSR Ser. mat 12 (1948), 225 - 248. · Zbl 0033.16401
[15] J.W.S. Cassels [12] Some metrical theorems in diophantine approximation , Proc. Cambridge Phil. Soc. 46 (1950), 209-218. · Zbl 0035.31902
[16] P. Erdös and J.F. Koksma [13] On the uniform distribution mod 1 of sequences f(n, \theta ) , Indig. Math. 11 (1949), 299-302. · Zbl 0035.32101
[17] P. Erdös and I.S. Gál [13] On the law of the iterated logarithm , Indig. Math. 17 (1955) 65-84. · Zbl 0068.05403
[18] A.J. Khintchine [14] Ein Satz über Kettenbruche mit arithmetischen Anwendungen , Math. Zeitschrift 18 (1923), 289-306, see p. 303 - 304. · JFM 49.0159.03
[19] F. Riesz [15] Sur la théorie ergodique , Comment. Math. Helv. 17 (1945), 221- 289. · Zbl 0063.06500 · doi:10.1007/BF02566244 · eudml:138856
[20] P. Erdös [16] On the strong law of large numbers , Trans. Amer. Math. Soc. 67 (1949), 51-56. · Zbl 0034.07201 · doi:10.2307/1990416
[21] J.F. Koksma [17] Estimations de fonctions à l’aide d’intégrales de Lebesgue , Bull. Soc. Math. Belg. 6 (1958-54) 4-18. · Zbl 0058.04902
[22] E. Hlawka [18] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen , Rend. Cise. Mat. Palermo 4 (1955), 33-47. · Zbl 0065.26402 · doi:10.1007/BF02846027
[23] G.M. Petersen Almost convergence and uniformly distributed sequences , quarterly J. of Math. Oxford II Ser. 7 (1956), 188-191. · Zbl 0072.28302 · doi:10.1093/qmath/7.1.188
[24] See also F.R. Keogh , B. Lawton and G.M. Petersen , Well distributed sequences , Canad. J. Math. 10 (1958), 572-576. · Zbl 0085.27103 · doi:10.4153/CJM-1958-057-7
[25] A.J. Khintchine [19] Einige Sätze über Kettenbrüche mit Anwendungen auf die Theorie der Diophantischen Approximationen Math. Ann. 92 (1924), 115 -125. · JFM 50.0125.01
[26] R.J. Duffin and A.C. Schaeffer [20] Khintchine’s problem in metric diophantine approximation , Duke Math. J. 8 (1941), 243 - 255, · Zbl 0025.11002 · doi:10.1215/S0012-7094-41-00818-9
[27] J.W.S. Cassels , Some metrical theorems in diophantine approximation I . Proc. Cambridge Phil. Soc. 46 (1950), 209 - 218. · Zbl 0035.31902
[28] S. Hartman and P. Szüsz [21] On congruence classes of denominators of convergents , Acta Arith. 6 (1960), 179-184. See also · Zbl 0094.25804 · eudml:206712
[29] P. Szüsz Verallgemeinerung und Anwendungen eines Kusminschen Satzes , ibid. 7 (1962),149-160, · Zbl 0104.27401 · eudml:206995
[30] and P. Süsz , Über die metrische Theorie der Diophantischen Approximationen (will soon appear in Acta Arith.). · Zbl 0084.27401
[31] E. Hecke [22] Über analytische Funktionen und die Verteilung der Zahlen mod 1 , Abh. math. Semin. Hamburg Univ. 1 (1922) 54-76, · JFM 48.0197.03
[32] A. Ostrowski Miszellen IX and XVI, Notiz zur Theorie der Diophantischen Approximationen und zur Theorie der linearen Diophantischen Approximationen . Jahresbericht der Deutschen Math. Ver. 36 (1927), 178 - 180und 39 (1930), 34-46). · JFM 56.0184.01
[33] P. Erdös , P. Szusz and P. Turán [23] Remarks on the theory of diophantine approximation , Coll. Math. 6 (1958), 119-126. · Zbl 0087.04305
[34] H. Kesten [24] Some probabilistic theorems on diophantine approximations , Trans. Amer. Math. Soc. 103 (1962), 189-217. · Zbl 0105.03805 · doi:10.2307/1993656
[35] H. Kesten [25] Uniform distribution mod 1 , Annals of Math. 71 (1960), 445-471. · Zbl 0101.03803 · doi:10.2307/1969938
[36] W.J. Leveque [26] On uniform distribution modulo a subdivision , Pacific J. of Math. 3 (1953), 757-771. · Zbl 0051.28503 · doi:10.2140/pjm.1953.3.757
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.